# SDR FDEA202504190620

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63143
- Aircraft time: 2,800 hours, 1,377 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR CAUTION MESSAGE AT FL340. COMPLIED  WITH QRH PROCEDURES.  EMERGENCY DECLARED.  PER INBD CREW BRIEF NO DEFECTS DURING FLT. CK'D MAIN CARGO DOOR ROLLERS FOR   MISSING CLIP ALL LOOK GOOD. PERFORMED PSEU BITE PER FIM 32-09 F/T 803 NO CURRENT OR   PREVIOUS FAULTS FOUND. PERFORMED PSEU SENSOR TARGET TEST BITE PER FIM 32-09 F/T 804   FOR 879, 881-884, 890-892  AND 896 WITH NO DEFECTS.  AMM: 52-71-09-2-0, AMM: 52-32-00-2,  PERFORMED OPERATIONS OOF MAIN CARGO DOOR AND MAIN CARGO DOOR WARNING SYSTEM   CHECK. NO FAULTS NOTED AND OPERATES NORMAL.
